It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lenore on December 07, 2000 at 00:00:00:

In Reply to: question to Lenore posted by Courtney on December 05, 2000 at 15:59:23:

**********
I'm breaking out again, but less than I was initially, before starting on all the meds, a couple of months ago. I'm not sure what the cause is. I stopped taking B-5 for like a week, because I was getting eczema on my neck and really dry, itchy skin, and I thought perhaps the B-5 was responsible. I also started taking Black Current Seed oil for the eczema, but that could be aggravating the acne, I don't know. I'm also wondering about the Linda Chae products, because some of them are kind of rich, like the cleansing lotion. The thing about the Chae products, is that they are so gentle, that my skin is very comfortable with them. I'm going to try taking the B-5 again and see what happens. I'm upset that my skin is breaking out again, and I don't know why. The Differin is supposed to kick in and really start working around Week 12, and I think I'm week 9 or 10 now.
**********

Follow Ups

All times are GMT -7. The time now is 06:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!